MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD 1ML, 30G X 8MM INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD 1ML, 30G X 8MM INSULIN SYRINGE; PISTON SYRINGE
Catalog Number 928853
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no.: 928853, batch no.: unknown it was reported that during use of the bd¿ 1ml, 30g x 8mm insulin syringe the consumer had difficulty in moving the plunger during injection and when drawing insulin.The following information was provided by the initial reporter: plunger difficult to move during injection and when he's drawing insulin.He was still able to use the syringes and get his complete dosage.
 
Additional Manufacturer Narrative
H.6.Investigation summary: customer returned (18) loose 1cc, 8mm syringes.Customer states that the plunger was difficult to move during injection and when drawing insulin.All returned syringes were tested and all plunger rods were able to be exercised in the barrel without any observed defects.Unable to perform dhr check for plunger rod difficult to move due to unknown lot number.Based on the samples and/or photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation and no capa is required at this time.H3 other text : see section h.10.
 
Event or Problem Description
Material no.: 928853, batch no.: unknown.It was reported that during use of the bd¿ 1ml, 30g x 8mm insulin syringe the consumer had difficulty in moving the plunger during injection and when drawing insulin.The following information was provided by the initial reporter: plunger difficult to move during injection and when he's drawing insulin.He was still able to use the syringes and get his complete dosage.

Brand Name
BD 1ML, 30G X 8MM INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9166567
Report Number1920898-2019-01101
Device Sequence Number14078114
Product Code FMF
UDI-Device Identifier00311917025292
UDI-Public00311917025292
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number928853
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;